# SDR SWAA2024050281814

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,323 hours, 34,824 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 8 CRACK IN AFT CARGO FLOOR PANEL; AFT PANEL; BIN D.<[01] APPLIED FLOOR FIBER GLASS PATCH TO AFT CARGO; BIN ?D? AFT FLOOR PANEL PER AMM 25-52-01.
